Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Riemann mapping theorem for $C(X)$
HTML articles powered by AMS MathViewer

by Hugh E. Warren PDF
Proc. Amer. Math. Soc. 28 (1971), 147-154 Request permission

Abstract:

Given a strong definition of “conformal map,” there is a class of domains in $C(X)$ conformally equivalent to the open unit ball which are in a specific way “interiors” of curves.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.30, 30.00
  • Retrieve articles in all journals with MSC: 46.30, 30.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 28 (1971), 147-154
  • MSC: Primary 46.30; Secondary 30.00
  • DOI: https://doi.org/10.1090/S0002-9939-1971-0279578-9
  • MathSciNet review: 0279578